Hot Flashes/chills

Hi all have not posted for a long while, have been off of HU for almost a year and of course platelets rise and fall. Saw MPN expert and they were up to 909 he still say no meds, had labs done again and they are 855. Other then my glucose everything else was fine and before I went to the expert I was fine now for the past two weeks chilled one minute feel like my face is burning the next minute. Can not figure this out other then last labs on Friday showed critical for glucose 69, said Dr Called but they never called me, however I am going to see him tomorrow. Also had a TSH done a month ago and it was very low, borderline which when I looked up said hyper. OK I do have a slight cold was thinking my platelets were way high but they actually went down a little bit and that's where they have been for a long time. Is it stress, Thyroid, or glucose????. told my GP he just shook his head. Any thoughts would be appreciated. Going to see local Hematologist tomorrow. Thanks Mickey and Happy New Year to everyone!

2 Replies

oldestnewest
  • I lost my thyroid 15 yes ago to thyroid cancer and take daily replacement hormone. If you are hyperthyroid ( low TSH) it can give you hot flashes and sweating. I experienced that when my meds were too high. Thyroid issues cause all kinds of weird symptoms. It can't hurt to get it checked out.

  • Thanks Jennifer someone else also said that and my TSH is borderline low.

You may also like...